Volume 17, Number 7, 2016

Special Issue on Fixed Point Thoery and its Applications
Istanbul, 2015
  T. Domínguez Benavides, Kazimerz Goebel, Erdal Karapınar, Adrian Petruşel, Brailey Sims (eds.)
   Number 6
Open T. Domínguez Benavides
On the failure of the fixed point property for some unbounded subsets of ℓ1
Open Genaro López-Acedo and Bozena Piątek
Some remarks on a characterization of compactness by means of the fixed point property in geodesic spaces
Open Adrian Petruşel, Gabriela Petruşel, Bessem Samet and Jen-Chih Yao
Coupled fixed point theorems for symmetric multi-valued contractions in b-metric space with applications to systems of integral inclusions
Open Monika Budzyńska, Wiesława Kaczor and Simeon Reich
Inexact orbits and boundedness of iterates of nonexpansive mappings
Open Erdal Karapınar and Ariana Pitea
On α-ψ-Geraghty contraction type mappings on quasi-Branciari metric spaces

Open Felicia Obiageli Isiogugu, Paranjothi Pillay and Micah Okwuchukwu Osilike
On approximation of fixed points of multi-valued quasi-nonexpansive mappings
Open Jinlu Li
Existence of continuous solutions of nonlinear Hammerstein integral equations proved by fixed point theorems on posets

Open A. Barrera-Cuevas and M. Japón
On the best stability bounds for a weak star fixed point property
Open Mayumi Hojo and Wataru Takahashi
Strong convergence theorems by hybrid methods for demimetric mappings in Banach spaces
Open Wutiphol Sintunavarat and Poom Kumam
Best proximity points theorems for generalized Mizoguchi-Takahashi's contraction pairs
Open Soumia Saïdi and Mustapha Yarou
Delay perturbation of an evolution problem involving subdifferential operator
Open Qamrul Hasan Ansari, Aisha Rehan and Ching-Feng Wen
Implicit and explicit algorithms for split common fixed point problems
Open Marija Cvetkovic
Operatorial contractions on solid cone metric spaces
Open Adrian Petruşel, Ioan A. Rus and Marcel-Adrian Şerban
Nonexpansive operators as graphic contractions
Open Phikul Sridarat and Suthep Suantai
Caristi fixed point theorem in metric spaces with a graph and its applications
Hakim Hammami, Souhail Chebbi and Hong-Kun Xu
The implicit convex rule for nonexpansive mappings
Open Selma Gülyaz
Fixed points of α-ψ contraction mappings on quasi-b-metric-like spaces
    Number 6

    The 10th Anniversary Conference on
Nonlinear Analysis and Convex Analysis
July 4-8(9) at Chitose City Cultural Center Hokkaido, Japan
 Travel Information

Yokohama Publishers

yokohama publishers